# SDR CALA9800692

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.3 CRACK ON NR 4 FLAP LOWER SURFACE OUTBOARD SECTION AND TWO EACH RIVETS POPPED ON UPPER SURFACE OF FLAP, RT WING.  THE CRACK WAS STOP DRILLED.  A DOUBLER WAS INSTALLED IAW ECRA 5750-02940.
